IJPAM: Volume 99, No. 4 (2015)
ATISFYING CONTRACTIVE CONDITIONS OF
INTEGRAL TYPE IN MODIFIED INTUITIONISTIC
UZZY METRIC SPACES
School of Mathematics and Computer Applications
Patiala 147004, Punjab, INDIA
Department of Mathematics
Research Institute of Natural Science
Gyeongsang National University
Jinju, 660-701, KOREA
Abstract. In this paper, we prove some common fixed point theorems for occasionally weakly compatible mappings satisfying contractive conditions of integral type in modified intuitionistic fuzzy metric spaces.
Received: December 26, 2014
AMS Subject Classification: 47H10, 54H25
Key Words and Phrases: modified intuitionistic fuzzy metric space, occasionally weakly compatible mapping, common fixed point
Download paper from here.
DOI: 10.12732/ijpam.v99i4.8 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 477 - 486